I have had irregular periods, now feel nauseous?

I have had irregular periods, now feel nauseous. I saw my doctor about my irregular periods and she prescribed metformin for 12 weeks. After taken metformain for 4 days I feel nauseous, tongue feels like metal and is swollen and painful. What is going on? Should I consult a specialist?

Female
Age: 22
Medications: metformin

1 Comment on “I have had irregular periods, now feel nauseous?

  1. If you are experiencing these symptoms a few days after beginning your metformin treatment it is likely you are experiencing drug side effects or perhaps you are allergic to metformin. It was probably prescribed to treat a possible polycystic ovary syndrome (PCOS) In my opinion you should cease the treatment and consult again. An alternative should be prescribed only after a thorough investigation of your problem which should include hormonal deficiencies and imbalances and other causes.

Leave a Reply

Your email address will not be published.